# SDR 20010124CW003

- Difficulty date: January 3, 2001
- Submitted: January 24, 2001
- Operation: General aviation
- Aircraft: N309M
- Make and model: Beech B300
- Aircraft serial: FL48
- Engine: Pwa PT6*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 10191012253
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COWL ATTACH LUGS CRACKED ON ENGINE MOUNT.  ALSO,  CORROSION FOUND  AT MOUNT TO FUSELAGE ATTACH POINT  BOLTS  AND SPACING WASHERS.
